2019
Том 71
№ 2

All Issues

Polyakov R. V.

Articles: 4
Article (Ukrainian)

Approximation of continuous (analytic interior) functions in domains with a smooth boundary

Polyakov R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 57–68

Article (Ukrainian)

Constructive characteristic of continuous functions defined on smooth arcs

Polyakov R. V., Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 750–758

Article (Ukrainian)

Approximating quasismooth functions by ordinary polynomials

Polyakov R. V., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 534–540

Article (Ukrainian)

Approximation of continuous functions by regular polynomials

Polyakov R. V., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 192–202